# SDR EIAA20090029

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FOUND CORRODED AT STR 26R BETWEEN STA 480 AND 500 (FLOOR LEVEL JUST BEHIND NR 1 RT DOOR).  REPLACED WEB PLATE PER SRM 51-30-02 AND DRAWING 65B08300.
